UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters            
Selected(0)Clear Items/Page:    Sort:
A compact difference scheme for a two dimensional fractional Klein-Gordon equation with Neumann boundary conditions Journal article
Journal of Computational Physics, 2014,Volume: 274,Page: 268-282
Authors:  Vong S.;  Wang Z.
Favorite  |  View/Download:9/0  |  Submit date:2018/12/24
Compact Difference Scheme  Convergence  Stability  Two Dimensional Fractional Klein-gordon Equation